# SDR SWAA2023080474154

- Difficulty date: July 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAR STRAP LOCATED BTW BS 303.9 TO BS 294 AT LEVEL STR 9R AT FWD GALLEY AREA 2023-422362<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138203 AND DUE DATE: 09-JUN-24.;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[05] PERFORMED REPAIR ON BEAR STRAP LOC. BTW BS303.9 TO BS294 AT LEVEL STR 9R FWD GALLEY AREA I.A.W EA 23-153-02160-WIP1 AND EA SUMMARY 23-153-02160.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[06] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
